Open Access

On infinite systems of stochastic differential equations


Full Text

Coming Soon.





Article Information

TitleOn infinite systems of stochastic differential equations
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 4, 54-61
MathSciNet MR1773903
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

A. Skorokhod, On infinite systems of stochastic differential equations, Methods Funct. Anal. Topology 5 (1999), no. 4, 54-61.


BibTex

@article {MFAT116,
    AUTHOR = {Skorokhod, A.},
     TITLE = {On infinite systems of stochastic differential equations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {4},
     PAGES = {54-61},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=116},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues